# SDR USAASB00319

- Difficulty date: November 18, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHTS FOR SEAT ROWS 12 THROUGH 18 AND 20 THROUGH 23 ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER M1136 AND M1197.  ALSO, REPLACED THE BATTERY (P/N AD2013-1A) IN BATTERY CHARGER M1197.  OPERATIONAL CHECK GOOD.  (M)
